# SDR UPS06547988

- Difficulty date: August 29, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,773 hours, 12,256 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102019
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C DENT IN AFT CARGO FUSELAGE FRAME STA. 1580, BET S25L TO S26L  REPAIR ACCOMPLISHED IAW EA 757-5367-27-A1525 AND UPS E.O. NR B757-5310-2 5093-A. NO DEVIATIONS NOTED.
